# SDR KCQA20220526

- Difficulty date: May 26, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N121CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 120350
- Aircraft time: 35,672 hours, 46,930 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING CORRODED PARTS WERE REMOVED AND REPLACED:                                                                                                                                                
(1)  FRAME 16, RH T-CHANNEL CORRODED.  REMOVED AND REPLACED T-CHANNEL PER SRM 51-40-02 PN 120-08896-001 SN NSN.
(2) RH CENTER “T” PROFILE AT FRAME 40 CORRODED.  REMOVED AND REPLACED AFT RH “T” PROFILE PER SRM 51-40-02 PN 120-04449-001 SN NSN.
(3) LH BEAM PLATE CORRODED FROM STATION 13056.0 – 15050.0.  REMOVED AND REPLACED LH BEAM PLATE (BUTT STRAP) PN 120-06158-001 SN NSN IAW SRM 51-40-02.
(4) RH BEAM PLATE CORRODED FROM STATION 11430.0 – 13056.0.  REMOVED AND REPLACED RH BEAM PLATE (BUTT STRAP) PN 120-46163-001 IAW CPM 53-20-01 AND SRM 51-40-02.
(5) RH BEAM PLATE CORRODED FROM APPROXIMATELY STATION 13056.0 – 15050.0.  REMOVED AND REPLACED RH BEAM PLATE PN 120-06158-001 SN NSN IAW CPM 53-20-01 AND SRM 51-40-02.
(6) LH FLOOR SILL CORRODED FROM STATION 4992.0 – 6653.1.  REMOVED AND REPLACED SILL PN 120-05802-001 SN FLL0116097 PER SRM 51-40-02.
(7) LH FLOOR SILL CORRODED FROM APPROXIMATELY STATION 15050.0 – 16144.9.  REMOVED AND REPLACED LH FLOOR SILL IAW SRM 51-40-00 PN 120-06157-005 SN NSN (QTY 2).
(8) RH FLOOR SILL CORRODED FROM STATION 13056.0 – 15050.0.  REMOVED AND REPLACED RH FLOOR SILL PN 120-06159-01 SN NSN IAW SRM 51-40-02.
(9) RH FLOOR SILL CORRODED FROM APPROXIMATELY STATION 11430.0 – 13056.0.  REMOVED AND REPLACED RH FLOOR SILL PN 120-04171-002 SN NSN IAW SRM 51-40-02 (QTY 2).
(10) LH AND RH FLOOR BUTT STRAP CORRODED, BETWEEN FRAMES 13A – 20.  REMOVED AND REPLACED LH AND RH FLOOR BUTT STRAPS WITH FABRICATED BUTT STRAPS PN 120-46156-601 SN NSN USING THE ORIGINAL PART DIMENSIONS IAW EMB DRAWING 120-46156 AND EMB SRM 51-30-01, INSTALLED IAW SRM 51-40-02 PN (QTY 4).
